# SDR SWI2023F00060

- Difficulty date: May 6, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N960SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7853
- Aircraft time: 44,870 hours, 38,518 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CRACK NOTED AT R/H WINDSHIELD SIDE POST SUPPORT FRAME AT APPROX WS228.00 (MARKED)     (C-CHECK RO 6/20/2023)    REMOVED AND INSTALLED NEW POST SUPPORT FRAME AT RH WINDSHIELD SIDE AT APPROX WS228.00 REF CRJ200 SRM 51-42-06 AND DRW 601R34032 REV -P. COMPLIED WITH TASK CARD 51-900-1003-SKY. NO LEAKS NOTED.
